# SDR SWAA2022020467176

- Difficulty date: January 31, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,974 hours, 39,413 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Failed
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER FIRE EXTINGUISHER MISSING CO2 CARTRIDGE / REPLACED WATER FIRE EXTINGUISHER PER AMM 26-26-02.
